# SDR A6WA201240692

- Difficulty date: June 26, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 21,763 hours, 21,706 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 574-612
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED FOUND AROUND SCREW HOLES ON TOP OF CAP ON LBL 27 BETWEEN FS 574 & FS 621.  R & R WITH SERVICEABLE FLOOR SUPPORT CAP IAW REO 601R-53-61-3778.
